MathSciNet Relay Station
MathSciNet bibliographic data
MR860658 65M20 (35K60 80A20)
Verdi, C. On the numerical approach to a two-phase Stefan problem with nonlinear flux. Calcolo 22 (1985), no. 3, 351–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement